28 Feb 2012
Hello Edward10. I would say that the chances of Viibryd helping your anxiety levels are going to be slim. Its not perscribed per say, even off label, for anxiety. Mind you If it helps you, so much the better. See how it goes and if you find your anxiety is running high, you can always change to another drug. trial and error, its half the battle, finding the right drug or combination there of. Best of wishes,pledge
29 Feb 2012
Finding what is right for you is always the problem. I tried Viibryd and hated it. I was foggy all day and felt unreal. I also didn't think it helped my anxiety at all. But there must be some people out there that it has helped as it is still being prescribed in record amounts. You did not mention why you are going off the lexapro? Is it no longer working?
5 Mar 2012
I just started Viibryd starter pack for my depression/anxiety and am weaning off Zoloft. I've never really experienced anxiety with my depression until recently, and my doctor thought this medicine might be a good fit since she thinks my anxiety is more of a manifestation of my increasing depression symptoms.
After 6 days of the 10mg dosage at night (with the occasional tiny dose of Xanax in the morning), I am feeling MUCH less anxious - but it could be placebo effect. I can get ready for work without my heart racing or feeling overwhelmed. I haven't had a single panic attack since I started the Viibryd. I'm hoping the lessening anxiety continues on with the higher dosages.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the dreams hot flashes tingling and jittery ,goin to lexapro ,it will be number 3 since dec 10,i need a break and some sanity
2 answers • 20 Jan 2012
I have memory and concentration loss.I was on Lexapro and Trazodone for anxiety for 3 years and switched to Viibryd because of weight gain and ...
6 answers • 28 May 2012
I started on Viibrid 3 weeks ago, and despite the side effects, which were frightenly horrid at first, my body is getting used to it. Now, I ...
0 answers • 22 Feb 2014